RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1965, Volume 165, Number 1, Pages 31–32 (Mi dan31755)  

This article is cited in 2 scientific papers (total in 3 papers)

MATHEMATICS

On estimation of the number of solutions of certain equations

A. A. Karatsuba


Full text: PDF file (218 kB)

Bibliographic databases:
UDC: 511.9
Presented: Ю. В. Линник
Received: 15.03.1965

Citation: A. A. Karatsuba, “On estimation of the number of solutions of certain equations”, Dokl. Akad. Nauk SSSR, 165:1 (1965), 31–32

Citation in format AMSBIB
\Bibitem{Kar65}
\by A.~A.~Karatsuba
\paper On estimation of the number of solutions of certain equations
\jour Dokl. Akad. Nauk SSSR
\yr 1965
\vol 165
\issue 1
\pages 31--32
\mathnet{http://mi.mathnet.ru/dan31755}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0190115}
\zmath{https://zbmath.org/?q=an:0139.27402}


Linking options:
  • http://mi.mathnet.ru/eng/dan31755
  • http://mi.mathnet.ru/eng/dan/v165/i1/p31

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. I. Arkhipov, A. A. Karatsuba, “A new estimate of an integral of I. M. Vinogradov”, Math. USSR-Izv., 13:1 (1979), 52–62  mathnet  crossref  mathscinet  zmath  isi
    2. A. A. Karatsuba, “On the function $G(n)$ in Waring's problem”, Math. USSR-Izv., 27:2 (1986), 239–249  mathnet  crossref  mathscinet  zmath
    3. S. A. Gritsenko, E. A. Karatsuba, M. A. Korolev, I. S. Rezvyakova, D. I. Tolev, M. E. Changa, “Scientific Achievements of Anatolii Alekseevich Karatsuba”, Proc. Steklov Inst. Math., 280, suppl. 2 (2013), S1–S22  mathnet  crossref  crossref  zmath  isi  elib
  • Number of views:
    This page:51
    Full text:39

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020